# SDR AALA971097

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Contaminated
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATL - FLT 472 - EN ROUTE ORD/MIA DURING CRUISE ATL FL 330, SMOKE NOTED IN CABIN AND COCKPIT FOLLOWED BY RT ACM HIGH TEMP LIGHT ILLUMINATING.  TURNED OFF RT ACM AND A/C DIVERTED TO ATL.  DURING DESCENT INFO ATL, SMOKE CLEARED AND A/C LANDED ATL OVERWEIGHT WITHOUT INCIDENT.  REPLACED LT AND RT ACM COALESCER BAGS.  CHECKED AUGMENTATION VALVE LINES AND DUCTS WITH NO DEFECTS FOUND.  ACCOMP PACK BURNOUT PROCEDURES AND GROUND CHECKED AUGMENTATION VALVE DURING GROUND ENGINE RUN WITH NO DEFECTS FOUND.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  ACCOMP O\W LANDING INSPECTION WITH NO DEFECTS FOUND.  ACCOMP FCF/FERRY FLIGHT ATL/MIA WITH NO DEFECTS FOUND.  SYSTEMS OPS CHECKED NORMAL WITH NO SMOKE NOTED.  (M)
